COINCIDENCE POINT THEOREMS FOR MULTI-VALUED AND SINGLE-VALUED MAPPINGS IN MENGER PM-SPACES

Authors

  • H. K PATHAK Department of Mathematics, Kalayan Mahavidyalaya, Bhilai Nagar (M.P.) 490006, India.
  • Y. J. CHO Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea.
  • S. S. CHANG Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, P. R. China.
  • S. M. KANG Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea.

DOI:

https://doi.org/10.5556/j.tkjm.26.1995.4410

Keywords:

Menger PM-spaces, probabilistic distances, t-norm of h-type, weakly compatible mappings and common fixed points

Abstract

In this paper, coincidence point theorems for compatible mappings of multi-valued and single-valued mappings in Menger PM-spaces are obtained. The presented results in this paper generalize and improve the corresponding results of S. S. Chang et al., O. Hadzic and others.

References

S. S. Chang, Fixed point theory with applications, Chongqing Publishing House, Chongqing, 1984.

S. S. Chang, "On the theory of probabilistic metric spaces with applications," Acta Math. Sinica, New Series, 1(4), 366-377, 1985.

S. S. Chang, Y. J. Cho and S. M. Kang, Common fixed point theorems for multi-valued mappings in Menger PM-spaces, to appear in Math. Japonica.

0 . Hadzic, "Fixed point theorems for multi-valued mappings in some classes of fuzzy metric spaces," Fuzzy Sets and Systems, 29, 115-125, 1989.

G. Jungck, "Compatible mappings and common fixed points," lnternat. J. Math. and Math. Sci., 29, 115-125, 1989.

B: Schweizer and A. Sklar, "Statistical metric spaces," Pacific J. Math., 10, 313-334, 1960.

B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland, New York, 1983.

B. Schweizer, A. Sklar and E. Thorp, "The metrization of statistical metric spaces," Pacific J. Math., 10, 673-675, 1960.

Downloads

Published

1995-12-01

How to Cite

PATHAK, H. K., CHO, Y. J., CHANG, S. S. ., & KANG, S. M. (1995). COINCIDENCE POINT THEOREMS FOR MULTI-VALUED AND SINGLE-VALUED MAPPINGS IN MENGER PM-SPACES. Tamkang Journal of Mathematics, 26(4), 313–319. https://doi.org/10.5556/j.tkjm.26.1995.4410

Issue

Section

Papers